MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE
Model Number 24-025-51-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this patient.Mdr 9610905-2021-00123.
 
Event or Problem Description
The physician reported that a sternal plate broke due to patient non-compliance.The plate was removed and replaced.
 
Additional Manufacturer Narrative
An investigation was performed in the lab and there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude that the root cause is patient related as no device issue was found.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE THORACIC
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN L.P.
p.o. box 16369
jacksonville FL 32245
Manufacturer Contact
jennifer damato
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key13109863
Report Number9610905-2021-00124
Device Sequence Number4718188
Product Code HRS
UDI-Device Identifier00888118031907
UDI-Public(01)00888118031907
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-025-51-09
Device Lot Number33322825
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale